# SDR REXA2015112301135

- Difficulty date: November 23, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 18,819 hours, 12,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349.00 - FS 364.00, STRINGER 27R INTERCOSTAL HAS PITTING CORROSION.  R & R STRINGER 27R, INTERCOSTAL, PN SH670-32075-4, BETWEEN FS 349.00 & 364.00 IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 & 51-40-11-001-001-A01.
